Deakin University
Browse

File(s) under permanent embargo

Global stability and periodicity in a glucose-insulin regulation model with a single delay

Version 2 2024-06-05, 01:41
Version 1 2021-01-06, 11:19
journal contribution
posted on 2024-06-05, 01:41 authored by M Angelova, Gleb BeliakovGleb Beliakov, A Ivanov, Sergiy ShelyagSergiy Shelyag
Global stability and periodicity in a glucose-insulin regulation model with a single delay

History

Journal

Communications in Nonlinear Science and Numerical Simulation

Volume

95

Article number

ARTN 105659

Pagination

1 - 18

Location

Amsterdam, The Netherlands

ISSN

1007-5704

eISSN

1878-7274

Language

English

Publication classification

C1 Refereed article in a scholarly journal

Publisher

ELSEVIER